Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Took Cytotec for MTP. Experiencing cramps, spotting. Passed clots. No bleeding. Take tablet again?

Hi, I am five weeks pregnant, I did a sonogram and it was implanted in right place. I ve tried to terminate it with Cytotec three doses of 4 pills of 200 mcg orally after every 3 hours. Have experienced cramps a very little red spotting. 24 hours later, ive expelled a little bit of brown clot, and two days after another piece of clot. But no bleeding at all. Does that mean that i need to repeat the dosis, if so, should i insert it vaginally?. Or should i have another sonogram to confirm that?.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Cytotec should have been the taken after mifepristone for a medical abortion. In your case, you have already taken too much cytotec. You probably havent aborted completely. You need to take another ultrasound. If there is incomplete abortion surgical termination is the next step.
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor